# SDR MASA200400353

- Difficulty date: June 18, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 15,525 hours, 11,904 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ASH 6418 BFL.  CARGO SMOKE WARNING INDICATION, BOTH BOTTLES DISCHARGED.  CONTRACT MX COMPLIED WITH THE REQUIRED MAINTENANCE ACTIONS AND DEFERRED THE CARGO SMOKE DETECTORS AND THE CARGO FIRE EXTINGUSHING SYSTEM.  BOTH BOTTLES WERE REPLACED, FIRE DETECTION/MONITOR PANEL ASSY AND SMOKE DETECTOR.  RT BTL P/N 34600037-1, S/N 18579F1, LT BTL P/N 36500018-3, S/N 28220D1.
